MathSciNet Relay Station
MathSciNet bibliographic data
MR2441928 (2009i:60104) 60G70 (15A18 15A42 15A52 60E15)
Rudelson, Mark; Vershynin, Roman The least singular value of a random square matrix is $O(n\sp {-1/2})$. C. R. Math. Acad. Sci. Paris 346 (2008), no. 15-16, 893–896.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement